# SDR 03FDEA00176

- Difficulty date: February 25, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N00939, FOUND CRACKED SHEAR TIE AT BS 328, STR 26-27 LEFT.   REPAIRED SHEAR TIE BS 328, STR. 26-27 LEFT,  IAW SRM 53-10-4  FIG. 15.
